# SDR 05FDEA01374

- Difficulty date: May 19, 2005
- Submitted: May 25, 2005
- Operation: Air carrier
- Aircraft: N264FE
- Make and model: Boeing 727-200
- Aircraft serial: 21626
- Aircraft time: 48,299 hours, 28,901 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Depressor
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD LOWER CARGO DOOR FWD CORNER IS DAMAGED AT AFT END.  REPLACED FWD LOWER CARGO DOOR FWD CORNER PER SRM 51-30-2
